# SDR SWIA2020020648238

- Difficulty date: January 7, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FRAME AT FS 574.0 FWD SIDE HAS CORROSION IN THE AREA OF STR 26L TO 26R    (C-CHECK) RO 2/04/2020   REPAIRED FRAME AT FS574 BETWEEN STR26L AND STR26R PER REO.
